# SDR QMLA2009040709015

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N557UH
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 2,484 hours, 6,736 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 430375002109
- Part serial: 05010552
- Condition: Failed
- Location: Efis
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNING, NOTICED A BURNING ODOR IN THE COCKPIT. ASKED THE CREW IF THEY COULD SMELL ANYTHING AND THEY INFORMED ME THEY COULD SMELL IT AS WELL.  STARTED LOOKING FOR INDICATIONS AS TO WHERE THE ODOR WAS COMING FROM. THERE WERE NO INDICATION LIGHTS ON THE IIDS AND COULD NOT ISOLATE THE FAULT AT THAT MOMENT. WE WERE NOW STARTING OUR APPROACH, COMPLETED THE LANDING AND THEN GOT A RED MON INDICATION ON MY EADI. THEN NOTICED THE CO-PILOTS EHSI WAS DEAD.  MX NOTIFIED OF A BURNING ODOR IN THE COCKPIT AND FOUND THE TUBE HAD SMOKED.
